# SDR AWXA200700223

- Difficulty date: January 25, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 64,128 hours, 39,594 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Fore Flap
- Component: Fore Flap
- Component part number: 6546430100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND RIGHT WING INBOARD FOREFLAP UPPER SKIN DELAMINATED, WBL 181.  REPAIRED RIGHT WING INBOARD FOREFLAP UPPER SKIN, WBL 181 IAW B737-300 SRM 51-70-10.
